# SDR J7SA2021040500282

- Difficulty date: March 19, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N369FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500382
- Aircraft time: 3,392 hours, 2,359 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAS ON THE GROUND. REPLACED # 1 FCE IAW EMB 505 AMM 27-52-00. ACCOMPLISHED FLAP ELECTRIC RIGGING IAW EMB 505 AMM 27-50-00. FLAP SYSTEM OPS CHECK GOOD; NO CAS MESSAGE ILLUMINATED. P/N 462900-1017; S/N 0369.
